# SDR ASAA2018051324803

- Difficulty date: May 13, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A7502U154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUPPORT BRACKET ON UNDERSIDE OF TRANSITION HAS CRACK IN RADIUS AT STA 500J RBL 25. GROUNDED - YES. REMOVED AND REPLACED BRACKET IAW SRM 51 40 02 0G 0.
